Tedral is a medication which consists of Theophyline ( a bronchodilator) ,ephedrine and phenobarbital. It is usually used in asthma to relieve symptoms of coughing , wheezing, and shortness of breath.The theophyline component of this medication can lead to increased stimulant effect if taken with caffeine containing foods like coffee,tea etc. Also the phenobarbital component may lead to central nervous system depression if taken along with alcohol etc. The other side effects include: abdominal pain, confusion, bloody vomit , diarrhea, dizziness, palpitations : fast heart beat , trembling etc. These would occur as soon as you had started taking the medication and if you have been taking the medication without any symptoms till date then I would advice you to continue with the same. However if you ar experiencing symptoms please consult your physician.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.